# SDR ASAA2015060211953

- Difficulty date: June 2, 2015
- Submitted: June 4, 2015
- Operation: Air carrier
- Aircraft: N471AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41703
- Aircraft time: 2,429 hours, 812 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Faulted
- Location: Nr 1
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CAPT ND HAS VTK FLAG INTERMITTENTLY CAPT FMC CDU BLANKS W/VTK FLAG.  ACFT GROUNDED. NR 1 FMC LOGGED ONE FAULT, NO FMC-1 DATA, SYS OPS NORMAL.
